MathOverflow is a question and answer site for professional mathematicians. Join them; it only takes a minute:

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

The following paper of Conner and Floyd does not include proofs of many theorems/ results.

'Fixed point free involution and equivariant maps , Bull. Amer. Math. Society vol 66, no. 6( 1960)'. I would also like to know where were the proofs published. I am trying to find the source containing the details of the paper for past 3 years. I would be really grateful if some one helps me in this regard.

share|cite|improve this question

MR0176478 (31 #750) Conner, P. E.; Floyd, E. E. Differentiable periodic maps. Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33 Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg 1964 vii+148 pp. 57.10 (55.36)

share|cite|improve this answer

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.